Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 37, NWS Atlanta, GA

November 6, 201037 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Nov 6, 2010, 4:05 PM EDT for 37 counties in Georgia. It took effect at Nov 7, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2010, 4:05 PM EDT (20:05 UTC)
In effect from
Nov 7, 2010, 12:00 PM EST
Expired
Nov 7, 2010, 6:00 PM EST
In force
6 hr
Issued by
NWS Atlanta, GA
All 37 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 21 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WWUS82 KFFC 062005
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SAT NOV 6 2010

GAZ039-050-051-059-060-069-070-078-079-062115-
/O.CAN.KFFC.FW.A.0029.101107T1700Z-101107T2300Z/
WILKES-GREENE-TALIAFERRO-JASPER-PUTNAM-UPSON-LAMAR-HARRIS-TALBOT-
405 PM EDT SAT NOV 6 2010

...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELED THE
FIRE WEATHER WATCH FOR PORTIONS OF CENTRAL GEORGIA. RH VALUES
ACROSS THIS AREA WILL HOVER AROUND 25 PERCENT OR ABOVE BUT ARE NOT
FORECAST TO MEET DURATION CRITERIA. 


$$

GAZ061-062-071>076-080>086-089>098-102>113-070415-
/O.UPG.KFFC.FW.A.0029.101107T1700Z-101107T2300Z/
/O.NEW.KFFC.FW.W.0037.101107T1700Z-101107T2300Z/
HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
405 PM EDT SAT NOV 6 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR 
PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SUNDAY FOR
PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH OF A LINE FROM
COLUMBUS TO FORSYTH TO WARRENTON. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT. THIS WILL CREATE DANGEROUS FIRE WEATHER
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.
 
PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$
4 follow-up statements
287 
WWUS82 KFFC 070213
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT SAT NOV 6 2010

GAZ061-062-071>076-080>086-089>098-102>113-071000-
/O.CON.KFFC.FW.W.0037.101107T1700Z-101107T2300Z/
HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
1013 PM EDT SAT NOV 6 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
SUNDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE 
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SUNDAY
FOR PORTIONS OF CENTRAL GEORGIA...GENERALLY SOUTH OF A LINE FROM
COLUMBUS TO FORSYTH TO WARRENTON.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND NORTH WINDS OF 5 TO 10 MPH TO
CREATE DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$

19
556 
WWUS82 KFFC 070740
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 AM EST SUN NOV 7 2010

GAZ061-062-071>076-080>086-089>098-102>113-071545-
/O.NEW.KFFC.FW.A.0030.101108T1700Z-101108T2300Z/
/O.CON.KFFC.FW.W.0037.101107T1700Z-101107T2300Z/
HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
240 AM EST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING FOR MIDDLE GEORGIA DUE TO LOW HUMIDITY...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR MIDDLE GEORGIA 
DUE TO LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND NORTH WINDS OF 5 TO 10 MPH TO
CREATE DANGEROUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES PARTS OF THE OCONEE NATIONAL FOREST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$
093 
WWUS82 KFFC 071958
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EST SUN NOV 7 2010

GAZ061-062-071>076-080>086-089>098-102>113-080400-
/O.UPG.KFFC.FW.A.0030.101108T1700Z-101108T2300Z/
/O.NEW.KFFC.FW.W.0038.101108T1700Z-101108T2300Z/
/O.CON.KFFC.FW.W.0037.000000T0000Z-101107T2300Z/
HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
258 PM EST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR PORTIONS OF CENTRAL GEORGIA DUE TO LOW RELATIVE 
HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST MONDAY 
FOR EASTERN GEORGIA AND PORTIONS OF NORTH AND CENTRAL GEORGIA
DUE TO LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST MONDAY
GENERALLY SOUTH AND EAST OF A LINE FROM COLUMBUS TO THOMASTON TO
ATLANTA TO ELLIJAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING
FOR PORTIONS OF CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM
COLUMBUS TO FORSYTH TO WARRENTON.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND NORTH TO NORTHWEST WINDS OF 5 TO
10 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON
AND AGAIN ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE PORTIONS OF THE OCONEE NATIONAL FOREST
TODAY AND BOTH THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS
MONDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.
 
PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE
EXTREME CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&



$$

GAZ006>009-013>016-021>025-027-032>039-044>051-054>060-068>070-
080400-
/O.NEW.KFFC.FW.W.0038.101108T1700Z-101108T2300Z/
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE-
FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT-
BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-PIKE-UPSON-LAMAR-
258 PM EST SUN NOV 7 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST MONDAY
FOR EASTERN GEORGIA AND PORTIONS OF NORTH AND CENTRAL GEORGIA
DUE TO LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST
MONDAY...FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...MAINLY SOUTH
AND EAST OF A LINE FROM COLUMBUS TO THOMASTON TO ATLANTA TO ELLIJAY.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH TO
CREATE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN  OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$
144 
WWUS82 KFFC 072313
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EST SUN NOV 7 2010

GAZ061-062-071>076-080>086-089>098-102>113-081015-
/O.EXP.KFFC.FW.W.0037.000000T0000Z-101107T2300Z/
/O.CON.KFFC.FW.W.0038.101108T1700Z-101108T2300Z/
HANCOCK-WARREN-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
613 PM EST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
MONDAY FOR EASTERN AND PARTS OF NORTH AND CENTRAL GEORGIA DUE TO
LOW RELATIVE HUMIDITY...
...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT THIS AFTERNOON...

THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT. A RED
FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST MONDAY FOR
AREAS SOUTH AND EAST OF A LINE FROM COLUMBUS TO THOMASTON TO
ATLANTA TO ELLIJAY DUE TO LOW RELATIVE HUMIDITY.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH TO
CREATE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.
 
PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&



$$

GAZ006>009-013>016-021>025-027-032>039-044>051-054>060-068>070-
081015-
/O.CON.KFFC.FW.W.0038.101108T1700Z-101108T2300Z/
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE-
FORSYTH-HALL-BANKS-JACKSON-MADISON-COBB-NORTH FULTON-GWINNETT-
BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-SOUTH FULTON-DEKALB-
ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-PIKE-UPSON-LAMAR-
613 PM EST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
MONDAY FOR EASTERN AND PARTS OF NORTH AND CENTRAL GEORGIA DUE
TO LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
MONDAY FOR AREAS EAST AND SOUTH OF A LINE FROM COLUMBUS TO
THOMASTON TO ATLANTA TO ELLIJAY.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND NORTHWEST WINDS OF 5 TO 10 MPH TO
CREATE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN  OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Nov 6, 3:53 PM EDT, 12 minutes earlier.

Area forecast discussion, Nov 6, 3:53 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT SAT NOV 6 2010

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHORT TERM WILL BE DOMINATED BY HIGH PRESSURE AT THE SURFACE. THE
HIGH AMPLITUDE TROUGH SITUATED ALONG THE EASTERN CONUS WILL CONTINUE
TO SHIFT TOWARD THE EAST AND WILL MOVE OFF THE EASTERN SEABOARD INTO
THE ATLANTIC ON SUNDAY AS SURFACE HIGH PRESSURE CONTINUES TO BUILD
IN ACROSS THE SOUTHEAST. THIS SURFACE RIDGE WILL REMAIN IN PLACE
THROUGH THE SHORT TERM. UPPER LEVEL RIDGING PATTERN BUILDS INTO
THE CWA BY MONDAY. NAM/GFS/ECMWF ARE ALL IN GOOD AGREEMENT WITH THE
SHORT TERM PATTERN.

LOWS THIS MORNING WERE IN GENERAL WARMER THAN
GUIDANCE/FORECAST...WITH MET DOING BETTER THAN THE MAV. LEANED
TOWARD THE MET FOR LOW TEMPS BUT MAV/MET BLEND FOR MAX TEMPS. TEMPS
WERE MARGINAL FOR THE FREEZE WARNING FRIDAY NIGHT AND WILL BE
RIGHT AROUND FREEZING AGAIN SATURDAY NIGHT...THUS WILL CONTINUE FREEZE
WARNING FOR SATURDAY NIGHT. SINCE WE ARE NOT FORECASTING A KILLING
FREEZE SATURDAY NIGHT AND LOWS WILL DROP TO 32 OR BELOW AGAIN ON
SUNDAY NIGHT OVER NORTH AND PORTIONS OF CENTRAL GEORGIA...HAVE
GONE AHEAD AND ISSUED A FREEZE WATCH FOR THIS AREA.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL CONTINUE TO DOMINATE IN THE LONG TERM THROUGH
AT LEAST THURSDAY. AFTER THIS...LARGE DIFFERENCES ARE OBSERVED
BETWEEN THE GFS AND ECMWF. THE GFS DRAGS A SHORT WAVE INTO THE
OHIO VALLEY AND A FRONT INTO GEORGIA ON FRIDAY AND THEN CLEARS THE
CWA OUT ON SATURDAY. HOWEVER...THE ECMWF IS SLOWER WITH THIS
SYSTEM AND DEVELOPS AN UPPER LEVEL LOW OVER THE SOUTHWEST AND
PUSHES IT INTO THE CENTRAL PLAINS BY SATURDAY WITH THE ASSOCIATED
COLD FRONT MOVING THROUGH THE MISSISSIPPI VALLEY. DUE TO THESE
DISCREPANCIES...LARGE UNCERTAINTIES REMAIN AT THE END OF THE LONG
TERM.

&&

.AVIATION...
18Z UPDATE...
VFR THROUGH THIS FORECAST PERIOD. WINDS NORTHWEST 8-12KTS...WITH
GUSTS TO 20KTS...WILL DIMINISH AFTER 23Z BECOMING 4-7KTS AFTER. EAST
AND CENTRAL GEORGIA TAF SITES ARE EXPECTED TO SEE WINDS SHIFTING TO
NORTHEAST AFTER 12Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH /FINALLY./

20

&&

.FIRE WEATHER...
10 HOUR FM HAVE BEEN ABLE TO DRY FOR PORTIONS OF CENTRAL
GEORGIA. RH VALUES DIP BELOW TWENTY FIVE PERCENT TOMORROW
AFTERNOON FOR PORTIONS OF CENTRAL GEORGIA AND DURATIONS LOOK TO BE
RIGHT AROUND 4 HOURS. THIS EVENT SEEMS TO BE MARGINAL...BUT HAVE
DECIDED TO UPGRADE TO A RED FLAG WARNING FOR MUCH OF THE AREA THAT
WAS UNDER A WATCH FOR SUNDAY AFTERNOON. THIS IS GENERALLY SOUTH OF
A LINE FROM COLUMBUS TO FORSYTH TO WARRENTON. THE REMAINING AREA
OF THE WATCH HAS BEEN CANCELED.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          32  58  32  68  40 /   0   0   0   0   0
ATLANTA         33  57  36  67  46 /   0   0   0   0   0
BLAIRSVILLE     29  54  27  64  33 /   0   0   0   0   0
CARTERSVILLE    28  57  29  66  36 /   0   0   0   0   0
COLUMBUS        34  61  36  70  43 /   0   0   0   0   0
GAINESVILLE     34  56  33  68  43 /   0   0   0   0   0
MACON           32  61  31  70  38 /   0   0   0   0   0
ROME            30  59  29  68  35 /   0   0   0   0   0
PEACHTREE CITY  28  57  27  68  34 /   0   0   0   0   0
VIDALIA         34  62  38  68  43 /   0   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 6 PM EST SUNDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...
JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION...
MONROE...MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...
STEWART...SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...
WILKINSON.

FREEZE WARNING FROM 1 AM TO 9 AM EST SUNDAY FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BUTTS...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HEARD...HENRY...JACKSON...JASPER...JEFFERSON...
JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER...MONROE...
MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH
FULTON...SPALDING...TALIAFERRO...TOWNS...TROUP...TWIGGS...
UNION...UPSON...WALKER...WALTON...WARREN...WASHINGTON...WHITE...
WHITFIELD...WILKES...WILKINSON.

&&

11
Hazardous weather outlook, Nov 6, 5:00 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT SAT NOV 6 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-070900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EDT SAT NOV 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
FREEZE WARNING IN EFFECT FOR TONIGHT.

.SYNOPSIS...
STRONG HIGH PRESSURE WILL MOVE TO THE TENNESSEE VALLEY AND SOUTHERN
APPALACHIANS THROUGH TONIGHT. A COLD AND INCREASINGLY DRIER AIRMASS
WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR PARTS OF CENTRAL
GEORGIA ON SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

BDL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 3:11 AM EDTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more31 hr
Nov 6, 3:30 AM EDTFire Weather WatchFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 40 more13 hr
Nov 6, 4:19 PM EDTFreeze WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 63 more11 hr

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.